Advertising Disclosure
10 Best sudafed for sinus congestion in Canada
- Best Choice01A.Vogel
A.Vogel Sinna Nasal Spray - Acute and Chronic Sinusitis Relief - Sinus Congestion and Inflammation Treatment - Ages 1+ - 20 mL
Free ShippingMain highlights- SUITABLE FOR : A.Vogel Sinna Nasal Spray is suitable for ages 1 and up, vegetarians and vegans, and is gluten, sugar and cruelty free. Fast acting, Non addictive and does not cause rebound congestion
- MODE OF ACTION : A.Vogel Sinna Nasal Spray combines homeopathic remedies that work synergistically to fight the tumefaction of inflamed and infected mucous membranes. It targets the different aspects of sinusitis as well as its main contributing factors.
- HOW TO TAKE : Adults and children 12 years and over: Spray once or twice into each nostril 3-5 times daily, or as directed by a healthcare practitioner. Children 1 - 11 years of age: Spray once into each nostril 4 times daily, or as directed by a healthcare practitioner.
- CLINICALLY PROVEN : A.Vogel Sinna Nasal Spray is clinically proven to to treat acute and chronic sinusitis, sinus congestion and inflammation with frontal headache, catarrh extending to frontal sinuses.
- ACTIVE INGREDIENTS : Hydrastis canadensis, Kalium bichromicum, Lemna minor, Luffa operculata, Hydrargyrum sulfuratum rubrum
- Curious about how we select the top products for you? Explore How It Works
- 02Vicks
Vicks DayQuil Sinus Relief Liquicap Medicine, Liquid Capsules, Non-Drowsy Multi-Symptom Daytime Relief for Sinus Headaches and Pain, Sinus Congestion, and Sinus Pressure, 24ct Liquicaps
Free ShippingMain highlights- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
- POWER THROUGH YOUR WORST SINUS SYMPTOMS. Life doesn’t stop when your sinuses are acting up. DayQuil Sinus relieves bothersome symptoms such as sinus headache and pressure so that you can power through your day
- NON-DROWSY ALCOHOL-FREE RELIEF. Effective relief for your worst sinus symptoms without alcohol
- FEEL BETTER FAST. Just one dose of DayQuil Sinus starts working fast to provide effective sinus relief
- EFFECTIVE RELIEF OF DAYTIME SINUS SYMPTOMS. Relieves sinus pressure, sinus pain, and sinus congestion
- 03Tylenol
TYLENOL Extra Strength Sinus eZ Tabs, Relieves Sinus congestion and other sinus Symptoms, Daytime, 40ct
Free ShippingMain highlights- To use, Adults and children 12 years and older, take 1-2 daytime tablets every 4 hours as needed
- Made with 500 mg of Acetaminophen for help relieve pain and reduce fever and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- Made in an easy-to-swallow tablet form
- Get effective relief of symptoms including nasal congestion, sinus pain and pressure, fever, sore throat, and headache due to the common cold or flu
- 40-count package of Tylenol Sinus Extra Strength Day Time Tablets help relieve your morning sinus symptoms
- 04Boiron
Boiron Sinusalia, 60 Tablets, Homeopathic Medicine for Nasal Congestion and Pain Related to Sinus Inflammation Like Stuffy Nose and Sinus Pressure, Non-Drowsy, For Ages 4 to Adult
Free ShippingMain highlights- HOMEOPATHIC MEDICINES: Help keep your family healthy with Boiron's line of cough, cold & flu medicines. Try Coryzalia for relief from sneezing, runny nose & nasal congestion, Oscillococcinum for relief from flu-like symptoms & Stodal for cough relief.
- HOMEOPATHIC MEDICINE FOR THE WHOLE FAMILY: Sinusalia can be used to provide relief from nasal congestion and pain from sinus inflammation by children 4 years of age to adults. Sinusalia tablets dissolve quickly, so they are easy to take without water.
- HOMEOPATHIC MEDICINE FOR SINUS RELIEF: Sinusalia is a homeopathic medicine that relieves congestion & pain due to sinus inflammation, like a stuffy nose, facial pain or pressure. Use this non-drowsy solution to help your family in cold or allergy seasons.
- FOUNDED IN 1932: With a presence in Canada for 30 years, you can rely on Boiron homeopathic medicines for your whole family, from newborns to the elderly. Homeopathic medicines may not be right for everyone, always read and follow the label.
- Value for Money05Tylenol
TYLENOL Sinus Extra Strength eZ Tabs, Relieves Sinus congestion and other Sinus symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Sinus Extra Strength Daytime/Nighttime Combo, 24+16 pack, helps relieves your day and night sinus symptoms
- Night tablets also contain 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing
- Get fast, effective relief of symptoms including sinus-related pain and pressure, sinus headache, sinus congestion, aches and pains and runny nose and sneezing (nighttime only) due to the common cold or flu
- For adult uses only (12 years and older). Take 1-2 caplet tablets every 4 hours as needed; Do not exceed a combined total of any 8 caplets in 24 hours
- Each day and night tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 06Drixoral
Drixoral Nasal Congestion Spray, Soothes and Moisturizes Dry and Irritated Nasal Passages, 25ml
Free ShippingMain highlights- Soothes and moisturizes dry and irritated nasal passages so you can breath more freely
- Provides fast and long lasting 12 hour relief of blocked and/or stuffy nose
- Helps relieve nasal congestion, sinus congestion and pressure due to a cold, hay fever or other types of allergies allowing you to breathe better when you need it most
- Features a metered pump for a controlled dose every time
- 07Mucinex
Mucinex Multi-Action Congestion,Cold & Flu Caplets, 20 count
23% Off Free ShippingMain highlights- Use as directed
- Relief from chest and nasal congestion, sinus pressure, headaches and fever
- One dose, all cold & Flu symptoms
- 3 active ingredients
- 200mg guaifenesin to help loosen mucus and make coughs more productive
- 08BENYLIN
BENYLIN Extra Strength Cold and Sinus Caplets, Relieves Cold and Sinus symptoms, Daytime and Nighttime, Convenience Pack, 20ct
Free ShippingMain highlights- Night tablets also contain 2 mg of antihistamine Chlorpheniramine Maleate to relieve runny nose and sneezing
- Get fast, effective relief of sinus pain, nasal congestion, headache and fever
- Each package contains 20 tablets with 10 Day tablets and 10 Night tablets
- Both Day and Night tablets contain 5 mg of decongestant Phenylephrine Hydrochloride to relieve nasal congestion and 500 mg of analgesic Acetaminophen to relieve sinus pain, headache and fever
- Benylin Extra Strength Cold and Sinus Day/Night Tablets, 20 Count, are a portable and convenient solution to relief your cold and sinus symptoms during the day and night
- 09Buckley's
Buckley's Cough Syrup, Expectorant Mucus Relief, Wet Cough & Cold & Flu Medicine, Headache and Sinus Relief, 250 mL (Packaging May Vary)
Free ShippingMain highlights- COUGH SYRUP: Provides fast-acting relief for up to 6 hours from cold and flu symptoms like coughs, nasal congestion, and chest congestion.
- CONTAINS GUAIFENESIN: Non-drowsy, this product contains 100 mg guaifenesin and 10 mg menthol per 5 mL.
- CONTAINS CAMPHOR AND MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to relieve nasal congestion, and pine needle oil and Canada balsam.
- AGES 12+: Formulated for adults and children 12 years and older, take 2 to 3 teaspoons (10 to 15 mL) every 2 to 3 hours (maximum of 4 doses per day). If preferred, mix with equal parts honey.
- 250 ML: This package includes one 250 mL bottle of Buckley's Mucus & Phlegm Expectorant Syrup; To be sure this product is right for you, always read and follow the label
- 10Drixoral
Drixoral Decongestant Nasal Spray, Fast and Long Lasting 12 Hour Relief, 30ml
Free ShippingMain highlights- Provides fast and long lasting 12 hour relief of blocked and/or stuffy nose
- Helps relieve nasal congestion, sinus congestion and pressure due to a cold, hay fever or other types of allergies allowing you to breathe better when you need it most
- Features a quick and easy to use squeezable bottle